Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 1, Number 1 (2010), 51- 58.
On Minkowski and Hermite-Hadamard integral inequalities via fractional integration
In this paper, we use the the Riemann-Liouville fractional integral to develop some new results related to the Hermite-Hadamard inequality. Other integral inequalities related to the Minkowsky inequality are also established. Our results have some relationships with [E. Set, M. E. Ozdemir and S.S. Dragomir, J. Inequal. Appl. 2010, Art. ID 148102, 9 pp.] and [L. BougoffaJ. qualPure and ApplMath 7 (2006), no. 2, Article 60, 3 pp.]. Some interested inequalities of these references can be deduced as some special cases.
Ann. Funct. Anal., Volume 1, Number 1 (2010), 51- 58.
First available in Project Euclid: 12 May 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dahmani, Zoubir. On Minkowski and Hermite-Hadamard integral inequalities via fractional integration. Ann. Funct. Anal. 1 (2010), no. 1, 51-- 58. doi:10.15352/afa/1399900993. https://projecteuclid.org/euclid.afa/1399900993